Hi, four weeks ago I went in for a routine physical and was told my liver enymes were elevated (244/74). I am a 24 year old male with no history of medical problems. Over the course of the next three weeks, I had my blood retested to determine what was going on with the liver, and was told that the enzyme levels were dropping. The symptoms I felt at this time included malaise and upper-epigastric pain. During this period, I tested negative for all 3 heps, and I have recently had an ultrasound done, which came back entirely normal.
However, a week after the initial elevated enzyme diagnosis, I began feeling weird tingling sensations in the tips of my fingers. I thought nothing of them initially, but now they have begun to manifest themselves far more painfully. Now, four weeks after learning of the elevated enzymes, I have serious pain/burning in both hands. In addition, I have felt similar pain in both feet. This problem seems to get worse at night, but in recent days, it has begun to stay with me throughout the workday. Has anyone heard or experienced a scenario such as this?
Hi this might sound silly but your liver enzymes can be thrown off by drinking. If you liver is sensitive your levels can come up high after a night of drinking or a couple of nights of drinking.Certain pain relievers can also throw off your liver enzymes like tylenol/acetaminophen. Just something to think about.
I have the exact same problem, except I have a resolved case of hep A. My enzymes were fine last time I checked(aug 06), but one night oct 25th,after I got my flu shot, , i thought maybe it was just a rxn, but it lasted.) I woke up to cramps in my calf and then tingling sensations in my feet, the next couple days it was in my arms and hands.It went away after a couple days. When I checked my blood work, Liver enzymes were up. ultra sound of liver negative. I started tingling all over again this week. I have a follow up in 2 weeks. Let me know if you found anything about what could be causing this, ill do the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.